# SDR DXTA2011031104503

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 1,948 hours, 1,172 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: 67183235
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL200 FLAPS FAIL INDICATOR CAME ON WITH FLAPS INDICATING 0. RAN CHECKLIST AND PUSHED FLAP RESET AT WHICH TIME INDICATOR WENT TO AMBER FLAPS 7 WITH NO SLATS. MATCHING FLAP INDICATION, WENT TO FLAPS 5 WITH SELECTOR AT WHICH TIME SLATS CAME OUT AND NO CHANGE TO FLAP INDICATION. VIEWING THROUGH WINDOW, FLAPS APPEARED IN UP POSITION, CONFIRMED ON GROUND FLAPS AT ZERO.   R & R RT FLAP RESOLVER IAW MM CH 27-52-00.  OPS CHECKED GOOD.
